Anabolic androgenic steroid abuse and mood disorder: a case report

Anabolic androgenic steroid abuse and mood disorder : a case report / Georgios Papazisis, Dimitrios Kouvelas, Anastasia Mastrogianni, Anastasia Karastergiou. (International Journal of Neuropsychopharmacology 10 (2007) 2 (April); p. 291-293)

  • PMID: 16978444
  • DOI: 10.1017/S1461145706007243


The case of a young man, a long-term steroid abuser with a prior history of psychotic depression and manifestations of a current manic episode, is presented. The patient was hospitalized in the D’ Acute Ward of the Psychiatric Hospital of Thessaloniki and he was diagnosed with a substance-induced mood disorder (with manic features), attributed to the use of AAS. A few months after his brief hospitalization and under obscure circumstances the patient committed suicide.

Original document

Parameters

Science
Case report
Date
1 April 2007
People
Karastergiou, Anastasia
Kouvelas, Dimitrios
Mastrogianni, Anastasia
Papazisis, Georgios
Country
Greece
Language
English
Other organisations
Αριστοτέλειο Πανεπιστήμιο Θεσσαλονίκης - Aristotle University of Thessaloniki (AUTh)
Ψυχιατρικό Νοσοκομείο Θεσσαλονίκης (Ψ.Ν.Θ.) - Psychiatric Hospital of Thessaloniki
Doping classes
S1. Anabolic Agents
Medical terms
Health effects
Psychopathology
Document category
Scientific article
Document type
Pdf file
Date generated
28 October 2021
Date of last modification
3 November 2021
Category
  • Legal Source
  • Education
  • Science
  • Statistics
  • History
Country & language
  • Country
  • Language
Other filters
  • ADRV
  • Legal Terms
  • Sport/IFs
  • Other organisations
  • Laboratories
  • Analytical aspects
  • Doping classes
  • Substances
  • Medical terms
  • Various
  • Version
  • Document category
  • Document type
Publication period
Origin